Illinois Journal of Mathematics

Naturally reductive Riemannian $S$-manifolds

A. J. Ledger

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 4 (1992), 558-588.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987325

Digital Object Identifier
doi:10.1215/ijm/1255987325

Mathematical Reviews number (MathSciNet)
MR1215795

Zentralblatt MATH identifier
0768.53022

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Ledger, A. J. Naturally reductive Riemannian $S$-manifolds. Illinois J. Math. 36 (1992), no. 4, 558--588. doi:10.1215/ijm/1255987325. https://projecteuclid.org/euclid.ijm/1255987325


Export citation